# SDR IPXA2018072331952

- Difficulty date: July 9, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT STA 1380 LONGERON 15 RT HAS A CRACKED SUPPORT ANGLE. REMOVED, FABRICATED AND REPLACED LONGERON 15 RT SUPPORT ANGLE AT STA 1380 IAW DWG AEA7568 AND SRM 51-33-01. (MINOR)
